# SDR UALA2011112106343

- Difficulty date: November 20, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 50,196 hours, 14,142 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Rvdt
- Part number: 18196831
- Condition: Out Of Adjust
- Location: Control Wheel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER EICAS MSG.  DUE TO THE HISTORY OF THE SPOILER EICAS MSG AND ASC LIGHT, ADJ THE CONTROL WHEEL RVDTS PER MM 27-61-00 P515.  POSSIBLE PARTS REQ RVDT TS5082 PCN 480-9277.  VERIFY EFFECTIVITY WITH ONLINE IPC.  FOUND LT CONTROL WHEEL RVDT AT-.50 VOLTS.  FOUND RT CONTROL WHEEL RVDT AT-.69 VOLTS.  ADJUSTED TO -.48 VOLTS.  PERFORMED OPERATIONAL PER MM.  NO FAULTS NO MSGS.  CHECKS OKAY.
